MathSciNet Relay Station
MathSciNet bibliographic data
MR650607 60G15 (60G48)
Jain, Naresh C.; Monrad, Ditlev Gaussian quasimartingales. Z. Wahrsch. Verw. Gebiete 59 (1982), no. 2, 139–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement